Lack of strength, muscle weakness, weakness is found among people with Crohn's disease, especially for people who are female, 60+ old, take medication Humira and have Crohn's disease. We study 1,508 people who have Lack of strength, muscle weakness, weakness and Crohn's disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Crohn's disease (condition that causes inflammation of the gastrointestinal tract) can be treated by Humira, Remicade, Pentasa, Imuran, Azathioprine (latest reports from 73,220 Crohn's disease patients)
Lack of strength, muscle weakness, weakness has been reported by people with pain, diarrhea, insomnia, fatigue, stress and anxiety (latest reports from 176,688 Lack of strength, muscle weakness, weakness patients).
On Jul, 22, 2016
1,508 people who have Crohn'S Disease and Lack Of Strength, Muscle Weakness, Weakness are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, my name is Kris and am I received a call from my Primary Care Physician's Office this morning advising my Glucose and A1C levels were high suggesting I am a diabetic. I currently take a Tysabri infusion once every 4 weeks and have done so since 2008. I've also taken Avonex, Mexitrate, Rebiff and Copaxone. In addition to the drugs mentioned above, I also take Atorvastic (Lipitor Generic, 20 mg) for high cholesterol, a general vitamin, flaxseed oil and Vitamin D. Previously when taking a high dose of Lipitor (80 mg) plus Tysabri, it caused my liver counts to go up. Thus my doctor took me off statins completely. Is it possible, since I've been on Tysabri for a long that it is affecting how my system handles Glucose/sugars-A1C?
I have endometriosis and am getting Lupron Depot injections as suprressive therapy. My IBS has now turned into inflammatory bowel disease. I am in constant pain and vomit frequently. My third injection was on 6/20. I had to go to the ER on 6/21 for nonstop vomiting and severe abdominal pain. ...
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor ...
I was diagnosed with RA about 2 years after having a serious car accident which left me with back injuries and PTSD. It is thought that the PTSD triggered the RA as I had never had previous symptoms. I was 60 years old at the time of the accident in 2010. Initially the RA was treated with ...
Hi, my name is Kris and am I received a call from my Primary Care Physician's Office this morning advising my Glucose and A1C levels were high suggesting I am a diabetic. I currently take a Tysabri infusion once every 4 weeks and have done so since 2008. I've also taken Avonex, Mexitrate, ...
I am a 64 year old breast cancer patient (first diagnosed in 1993) and have been on Navelbine fiancé February 2016. I have unbelievable fatigue, worsened by severe muscle weakness. I would be interested in any suggestions. Terry Berg
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.